A Generalization of a Theorem of Frostman.

Walter Rudin

Mathematica Scandinavica (1967)

  • Volume: 21, page 136-143
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Rudin, Walter. "A Generalization of a Theorem of Frostman.." Mathematica Scandinavica 21 (1967): 136-143. <http://eudml.org/doc/166013>.

author = {Rudin, Walter},
journal = {Mathematica Scandinavica},
keywords = {complex functions},
pages = {136-143},
title = {A Generalization of a Theorem of Frostman.},
url = {http://eudml.org/doc/166013},
volume = {21},
year = {1967},

AU - Rudin, Walter
TI - A Generalization of a Theorem of Frostman.
JO - Mathematica Scandinavica
PY - 1967
VL - 21
SP - 136
EP - 143
KW - complex functions
UR - http://eudml.org/doc/166013
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.